# SDR ASAA2015101113470

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 273 hours, 95 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Nr 1 Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED ABOUT 10 SECS, THEN WENT OUT. LT ENGINE OIL PRESSURE 23-26, OIL TEMP WAS 76, OIL QTY 16-17.  ACFT GROUNDED.  PERFORMED ELECTRONIC ENGINE CONTROL BITE, MSG 79-31121, OIL FILTER SIGNAL DISAGREE.  ACCOMPLISHED FIM 79-21, TASK 806.  FOUND CLOG FILTER TRANSMITTER RESISTANCE OUT OF LIMITS.  R & R NR 1 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER.  PERFORMED IDLE LEAK CHECK. NO LEAKS NOTED.  NO FAULTS PRESENT, REF AMM 79-21-07 AND 71-00-00.
